MathSciNet Relay Station
MathSciNet bibliographic data
MR2492453 13E15 (13D40 13H10)
Elias, Juan; Valla, Giuseppe Structure theorems for certain Gorenstein ideals. Special volume in honor of Melvin Hochster. Michigan Math. J. 57 (2008), 269–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement